Alert archive / Kansas / Flash Flood Warnings in 2006
Flash Flood Warning 4, NWS Wichita, KS
NWS Wichita, KS issued this flash flood warning at Jul 11, 2006, 9:38 PM CDT for Cowley County, Kansas. It was in force for 4 hr. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 11, 2006, 9:38 PM CDT (02:38 UTC)
- Expired
- Jul 12, 2006, 1:45 AM CDT
- In force
- 4 hr
- Issued by
- NWS Wichita, KS
- Area
- Counties, with a storm outline in the text
County Cowley County, KS
The radar
The Wichita radar (KICT), 73 km from the middle of the area, began a volume at 02:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 11, 9:40 PM CDT | FLOOD | Arkansas City, KS | 5 INCHES OF RAIN IN ARKANSAS CITY. REPORTED BY EOC. |
| Jul 11, 9:56 PM CDT | FLASH FLOOD | Arkansas City, KS | UNDERPASSES FLOODED AND STREETS FLOODED. AT LEAST 2 CARS STALLED OUT IN HIGH WATER. |
| Jul 11, 9:57 PM CDT | FLASH FLOOD | Arkansas City, KS | 5.23 INCHES OF RAIN AT ARKANSAS CITY MIDDLE SCHOOL. REPORTED BY KSN WEATHERLAB. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 18 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lamont, OK (KLMN), launched 00:00Z, 2.6 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2864 J/kg
- Mixed-layer CIN
- -11 J/kg
- Mixed-layer LCL
- 1642 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 35 m²/s²
- 0-3 km storm-relative helicity
- 102 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS53 KICT 120239 FFWICT KSC035-120645- BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE WICHITA KS 938 PM CDT TUE JUL 11 2006 THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A * FLASH FLOOD WARNING FOR... SOUTHWESTERN COWLEY COUNTY IN SOUTH CENTRAL KANSAS. * UNTIL 145 AM CDT. * AT 931 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED VERY HEAVY RAIN FROM A THUNDERSTORM CONTINUING TO MOVE OVER THE WARNED AREA. DOPPLER RADAR ESTIMATED BETWEEN 3 AND 4 INCHES OF RAIN HAVE FALLEN ACROSS THE AREA...WITH ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES POSSIBLE. * LOCATIONS WITHIN THE WARNING INCLUDE... ARKANSAS CITY...STROTHER FIELD AIRPORT. BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING. LAT...LON 3700 9714 3699 9686 3723 9687 3723 9714 $$ COX
2 follow-up statements
000 WGUS73 KICT 120415 FFSICT FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 1114 PM CDT TUE JUL 11 2006 KSC035-120645- COWLEY KS- 1114 PM CDT TUE JUL 11 2006 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 145 AM CDT FOR SOUTHWESTERN COWLEY COUNTY... AT 1101 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE THUNDERSTORMS REDEVELOPING...AND PRODUCING VERY HEAVY RAIN OVER THE WARNED AREA. 4 TO ALMOST 6 INCHES OF RAIN HAS FALLEN ACROSS SOUTHWESTERN COWLEY COUNTY...INCLUDING THE ARKANSAS CITY AREA. NUMEROUS STREETS AND UNDERPASSES ARE STILL FLOODED IN AND AROUND THE ARKANSAS CITY AREA. ADDITIONAL RAINFALL FROM REDEVELOPING THUNDERSTORMS WILL ONLY ADD TO THE ALREADY SERIOUS FLOOD THREAT. EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CONTINUE TO CAUSE FLOODING OF URBAN AREAS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...RURAL COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW LYING AREAS ARE SUBJECT TO FLOODING. LAT...LON 3700 9714 3699 9686 3723 9687 3723 9714 $$ KLEINSASSER
000 WGUS73 KICT 120641 FFSICT FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 140 AM CDT WED JUL 12 2006 KSC035-120650- COWLEY KS- 140 AM CDT WED JUL 12 2006 ...THE FLASH FLOOD WARNING WILL EXPIRE AT 145 AM CDT FOR SOUTHWESTERN COWLEY COUNTY... EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO RECEDE...ENDING THE FLASH FLOOD THREAT. IF FLASH FLOODING HAS BEEN OBSERVED...PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY. LAT...LON 3700 9714 3699 9686 3723 9687 3723 9714 $$ ES
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this flash flood warning went out at Jul 11, 9:30 PM CDT, 8 minutes earlier.
Area forecast discussion, Jul 11, 9:30 PM CDT, 8 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WICHITA KS 930 PM CDT TUE JUL 11 2006 .UPDATE... RECENTLY SENT FORECAST UPDATE TO CANCEL SEVERE T-STORM WATCH #592. CLUSTERS OF THUNDERSTORMS CONTINUE OVER THE FLINT HILLS...WITH MAIN THREAT NOW TRANSITIONED OVER TO LOCALLY INTENSE RAINFALL DUE TO HIGH PRECIPITABLE WATER AIRMASS AND SOME STORM TRAINING. SOUTHERN-MOST CLUSTER OF STORMS FROM SUMNER COUNTY EASTWARD TO CHAUTAUQUA COUNTY APPEARS TO BE AIDED BY WEAK SOUTHWESTERLY LOW-LEVEL JET OVERRIDING COOLER OUTFLOW AIR. THIS TREND COULD CONTINUE FOR THE NEXT COUPLE HOURS BEFORE STORMS SHIFT SOUTHWARD INTO NORTHEAST OKLAHOMA. BOOSTED POPS FOR FLINT HILLS COUNTIES NEAR THE OK BORDER. NO OTHER CHANGES AT THIS TIME. JMC && .PREV DISCUSSION... /ISSUED 810 PM CDT TUE JUL 11 2006/ UPDATE... ONGOING SEVERE CONVECTION IS BEING AIDED BY ROUGHLY 1500 J/KG OF MLCAPE ALONG AND AHEAD OF A WEAK SYNOPTIC BOUNDARY...AND AHEAD OF A SUBTLE MID-UPPER LEVEL TROUGH PROGRESSING ACROSS THE THE AREA. SFC-850MB INFLOW IS ALSO FAIRLY DECENT SOUTH OF THIS COMPLEX. SEVERE REPORTS HAVE BEEN LIMITED TO MAINLY MARGINALLY SEVERE HAIL AND 60 TO 80 MPH WINDS...THE LATTER BEING AIDED BY DRIER AIR ALOFT. ENTIRE COMPLEX SHOULD CONTINUE TO ADVANCE EAST TO SOUTHEAST...ALONG SYSTEM-GENERATED COLD POOL AND INTO MOIST/UNSTABLE INFLOW. THE ENVIRONMENT SHOULD SUPPORT SEVERE INTO SOUTHEAST KS FOR AT LEAST THE NEXT FEW HOURS...WITH LOSS OF DAYTIME HEATING GRADUALLY ENDING SEVERE THREAT...AND TRANSITIONING TO A HEAVY RAINFALL/LOCALIZED FLOODING THREAT. OTHER ISOLATED TO WIDELY SCATTERED ACTIVITY WILL LINGER FOR AREAS NORTHWEST OF THE TURNPIKE THROUGH AT LEAST THE EVENING HOURS...DUE TO PASSING UPPER TROUGH...UNSTABLE ATMOSPHERE AND NUMEROUS MESOSCALE BOUNDARIES. AS FOR LATER TONIGHT...NOT QUITE SURE HOW CONVECTIVE SCENARIO WILL PLAY OUT. CURRENT COMPLEX OVER THE FLINT HILLS/SOUTHEAST KANSAS WILL LIKELY STABLIZE THE AIRMASS SOUTHEAST OF THE TURNPIKE. MODELS INDICATE WEAK SYNOPTIC FRONT PROGRESSING SOUTH TONIGHT...PROGGING THE GREATEST SFC-850MB CONVERGENCE ALONG THE OKLAHOMA BORDER AND SOUTHEAST KS. HOWEVER...THIS EVENINGS ACTIVITY MAY BE THE MAIN SHOW...WITH JUST WIDELY SCATTERED ACTIVITY THEREAFTER. OVERALL...THINKING THE BEST CHANCES FOR STORMS LATER TONIGHT WILL BE CONFINED TO THE SOUTHERN HALF OF THE CWA...CLOSEST IN PROXIMITY TO ANY BOUNDARIES...SYNOPTIC OR MESOSCALE. ADK && PREV DISCUSSION... /ISSUED 300 PM CDT TUE JUL 11 2006/ DISCUSSION... FORECAST CONCERNS WILL DEAL WITH CONVECTIVE EPISODES TONIGHT THROUGH THURSDAY...FOLLOWED BY HOT TEMPS FOR THE WEEKEND INTO EARLY NEXT WEEK. TONIGHT CURRENT WATER VAPOR IMAGERY/PROFILER NETWORK SHOWS A SHORT WAVE MOVING INTO WESTERN KANSAS. THUNDERSTORMS HAVE BEEN RAPIDLY DEVELOPING ALONG A FRONTAL BOUNDARY SITUATED FROM WESTERN KANSAS TOWARDS CENTRAL KANSAS...AS MASS CONVERGENCE INCREASES ALONG THE BOUNDARY. THUNDERSTORM ACTIVITY SHOULD CONTINUE INTO THE NIGHT TIME HRS AS NUMEROUS STORM-SCALE OUTFLOW BOUNDARIES CAUSE ADDITIONAL DEVELOPMENT. A FEW STRONG TO SEVERE STORMS WILL BE POSSIBLE GIVEN FAVORABLE WET MICROBURST POTENTIAL FROM COLLAPSING CORES. LOCALLY HEAVY RAINFALL WILL ALSO BE A RISK DUE TO TROPICAL AIRMASS IN PLACE ALONG WITH SLOW STORM MOVEMENT. MEANWHILE...PATCHY AREAS OF FOG COULD DEVELOP LATER TONIGHT ACROSS PORTIONS OF CENTRAL KANSAS BEHIND THE FRONT WITH DECOUPLED BOUNDARY LAYER WINDS AND CLEARING SKIES. WED-THUR THUNDERSTORMS WILL BE POSSIBLE YET AGAIN FOR THIS PERIOD AS MODELS SHOW ANOTHER IMPULSE SLIDING EAST ACROSS THE REGION FOR WEDNESDAY INTO WEDNESDAY NIGHT. THUNDERSTORM CHANCES WILL DEPEND ON POSITIONING OF THE LOW LEVEL BOUNDARY WHICH SEEMS LIKE IT COULD STALL OUT OVER SOUTHERN KANSAS FOR WEDNESDAY. THE HEAT AND HUMIDITY WILL INCREASE ON THURSDAY WITH TEMPS RISING INTO THE MID AND UPPER 90S. FRI WILL KEEP THE DRY AND HOT CONDITIONS GOING FOR THIS PERIOD...HOWEVER MODELS ARE STILL PERSISTENT WITH A SHORT WAVE MOVING VERY SLOWLY SOUTHWARD ACROSS EASTERN KANSAS. WILL LET LATER SHIFTS RE-EVALUATE THIS POTENTIAL BEFORE EXTENDING POPS INTO FRIDAY. EXTENDED: SAT-TUES HOT AND HUMID CONDITIONS WILL AFFECT KANSAS DURING THIS PERIOD...WITH HEAT INDICES ABOVE 100 AND DRY WEATHER CONDITIONS PREVAILING. A WEAK UPPER LEVEL DISTURBANCE COULD DROP SOUTHWARD ACROSS MISSOURI/EASTERN KANSAS FOR THE WEEKEND WITH POSSIBLE ISOLATED DIURNAL ACTIVITY...HOWEVER PRECIP CHANCES LOOK TOO REMOTE TO INTRODUCE ANYTHING AT THIS JUNCTURE FOR SOUTHEAST KANSAS. A COLD FRONT IS EXPECTED TO SLIDE SOUTHWARD ACROSS THE NORTHERN PLAINS FOR EARLY NEXT WEEK...AND HOW FAR SOUTH WILL THE FRONT MAKE IT BEFORE IT STALLS OUT IS THE MAIN CHALLENGE. PRESENT MODEL INDICATIONS SUGGEST THAT THE FRONT COULD MAKE IT INTO KANSAS BY TUESDAY...BUT FEEL THAT THE HEAT WILL STILL BE OVER THE AREA THROUGH TUESDAY. THE HEAT AND HUMIDITY COULD VERY WELL CONTINUE THROUGH MUCH IF NOT ALL OF NEXT WEEK...ESPECIALLY IF A MODEST TROUGH DIGS INTO THE NORTHWEST COAST THUS AMPLIFYING THE DOWNSTREAM UPPER RIDGE ACROSS THE CENTRAL PLAINS. JAKUB && PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 71 95 72 97 / 40 20 20 10 HUTCHINSON 70 95 72 97 / 30 20 20 10 NEWTON 70 94 71 96 / 30 20 20 20 ELDORADO 71 94 72 96 / 40 20 20 20 WINFIELD-KWLD 72 95 72 97 / 40 20 30 20 RUSSELL 68 94 70 98 / 20 20 20 10 GREAT BEND 69 94 70 98 / 30 20 20 10 SALINA 69 94 72 98 / 20 10 20 20 MCPHERSON 69 94 71 97 / 30 20 20 20 COFFEYVILLE 72 93 72 94 / 40 20 20 20 CHANUTE 72 92 71 92 / 40 20 20 20 IOLA 72 91 71 92 / 40 20 20 20 PARSONS-KPPF 72 93 72 93 / 40 20 20 20 && .ICT WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Jul 11, 7:36 PM CDT, 2 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATE NATIONAL WEATHER SERVICE WICHITA KS 736 PM CDT TUE JUL 11 2006 KSZ032-033-047>053-067>072-082-083-091>096-098>100-122030- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 736 PM CDT TUE JUL 11 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS... SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS. .DAY ONE...THIS EVENING AND TONIGHT THERE IS A SLIGHT RISK FOR A FEW SEVERE THUNDERSTORMS THIS EVENING...GENERALLY SOUTHEAST OF THE KANSAS TURNPIKE. THE STRONGEST ACTIVITY WILL PRODUCE 60 TO 70 MPH WINDS AND QUARTER SIZED HAIL. LOCALLY HEAVY RAINFALL WILL ALSO BE POSSIBLE...WHICH COULD RESULT IN FLOODING OF LOW-LYING AREAS. THUNDERSTORMS SHOULD DECREASE IN INTENSITY BY 11 PM...WITH HEAVY RAINFALL THE PRIMARY THREAT THEREAFTER. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THE CHANCE FOR THUNDERSTORMS WILL CONTINUE ACROSS MUCH OF THE AREA WEDNESDAY AND WEDNESDAY NIGHT...AND MAINLY ACROSS THE FLINT HILLS AND SOUTHEAST KANSAS INTO THURSDAY MORNING. A FEW STRONG STORMS WILL BE POSSIBLE...ALONG WITH THE POTENTIAL FOR LOCALIZED HEAVY RAINFALL. HEAT INDICES WILL APPROACH 100 DEGREES ACROSS MUCH OF THE AREA ON THURSDAY AFTERNOON...AND WILL LIKELY EXCEED 100 DEGREES FRIDAY THROUGH MONDAY. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY...DUE TO THE RELATIVELY ISOLATED AND SHORT-LIVED NATURE OF ANY SEVERE WEATHER. && FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP KED/CDB/ADK
In the hours before
Local storm report, Jul 11, 8:52 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
852 PM CDT TUE JUL 11 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0842 PM TSTM WND DMG 4 W SEDAN 37.13N 96.26W
07/11/2006 CHAUTAUQUA KS LAW ENFORCEMENT
ROOF BLOWN OFF A BARN FROM STRONG THUNDERSTORM WINDS.
&&
CDJLocal storm report, Jul 11, 8:55 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
855 PM CDT TUE JUL 11 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0845 PM HAIL 4 SE MILAN 37.22N 97.62W
07/11/2006 E0.50 INCH SUMNER KS TRAINED SPOTTER
DIME SIZE HAIL AND 50 TO 55 MPH WINDS 4 MILES SOUTHEAST
OF MILAN.
&&
CDJLocal storm report, Jul 11, 8:56 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
856 PM CDT TUE JUL 11 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0852 PM HAIL ARKANSAS CITY 37.07N 97.04W
07/11/2006 E1.00 INCH COWLEY KS TRAINED SPOTTER
&&
CDJLocal storm report, Jul 11, 9:05 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
905 PM CDT TUE JUL 11 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0902 PM FLOOD ARKANSAS CITY 37.07N 97.04W
07/11/2006 COWLEY KS EMERGENCY MNGR
2.5 INCHES OF RAINFALL FELL IN ARKANSAS CITY ALONG WITH
SOME STREET FLOODING REPORTED IN TOWN.
&&
CDJSpecial weather statement, Jul 11, 9:11 PM CDT, 27 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 911 PM CDT TUE JUL 11 2006 KSZ070-120300- GREENWOOD- 911 PM CDT TUE JUL 11 2006 ...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT WEATHER ALERT FOR GREENWOOD COUNTY... AT 905 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR MADISON...OR 18 MILES NORTH OF EUREKA...AND MOVING SOUTHEAST AT 20 MPH. DIME SIZE HAIL...WINDS TO 50 MPH AND VERY HEAVY DOWNPOURS ARE EXPECTED WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. JAKUB
Local storm report, Jul 11, 9:30 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
930 PM CDT TUE JUL 11 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0927 PM FLOOD ARKANSAS CITY 37.07N 97.04W
07/11/2006 COWLEY KS BROADCAST MEDIA
3.78 INCHES OF RAINFALL IN ARKANSAS CITY AND 53 MPH WIND
GUST...REPORT CAME FROM KAKE NEWS.
&&
CDJThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 11, 7:15 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Sedgwick | 47 min |
| Jul 11, 7:26 PM CDT | Severe Thunderstorm Warning | ICT | Cowley | 64 min |
| Jul 11, 7:42 PM CDT | Severe Thunderstorm Warning | ICT | Cowley, Sumner | 63 min |
| Jul 11, 8:23 PM CDT | Severe Thunderstorm Warning | ICT | Chautauqua, Cowley | 67 min |
| Jul 11, 8:30 PM CDT | Severe Thunderstorm Warning | ICT | Cowley, Sumner | 60 min |
| Jul 11, 8:41 PM CDT | Severe Thunderstorm Warning | ICT | Chautauqua, Montgomery | 47 min |
| Jul 11, 8:49 PM CDT | Severe Thunderstorm Warning | ICT | Cowley, Sumner | 37 min |
| Jul 12, 4:13 PM CDT | Severe Thunderstorm Warning | ICT | Russell | 62 min |
| Jul 12, 5:11 PM CDT | Severe Thunderstorm Warning | ICT | Barton | 64 min |
| Jul 12, 5:59 PM CDT | Severe Thunderstorm Warning | ICT | Barton, Ellsworth, Rice | 61 min |
Nearby
Flash Flood Warnings in Kansas, 2006Every flash flood warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.